Geometriae Dedicata

, Volume 42, Issue 3, pp 355–360

Space tilings and local isomorphism

  • Charles Radin
  • Mayhew Wolff

DOI: 10.1007/BF02414073

Cite this article as:
Radin, C. & Wolff, M. Geom Dedicata (1992) 42: 355. doi:10.1007/BF02414073


We prove for a large class of tilings that, given a finite tile set, if it is possible to tile Euclideann-space with isometric copies of this set, then there is a tiling with the ‘local isomorphism property’.

Copyright information

© Kluwer Academic Publishers 1992

Authors and Affiliations

  • Charles Radin
    • 1
  • Mayhew Wolff
    • 2
  1. 1.Mathematics DepartmentUniversity of TexasAustinUSA
  2. 2.Mathematics DepartmentUniversity of CaliforniaBerkeleyUSA